RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1975, Volume 17, Issue 1, Pages 123–128 (Mi mz7231)  

An estimate of the radius of a cylinder imbeddable in every lattice packing of $n$-dimensional unit spheres

S. S. Ryshkova, J. G. Horváthb

a Steklov Mathematical Institute, Academy of Sciences of the USSR
b Academy of Sciences of the USSR, Eötvös Loránd University of Budapest, Hungary

Abstract: This note is devoted to the reduction of the problem in the title to a more fully explored problem in the geometry of numbers. The estimates obtained are given in Table 1.

Full text: PDF file (416 kB)

English version:
Mathematical Notes, 1975, 17:1, 72–75

Bibliographic databases:

UDC: 513.82
Received: 29.04.1973

Citation: S. S. Ryshkov, J. G. Horváth, “An estimate of the radius of a cylinder imbeddable in every lattice packing of $n$-dimensional unit spheres”, Mat. Zametki, 17:1 (1975), 123–128; Math. Notes, 17:1 (1975), 72–75

Citation in format AMSBIB
\Bibitem{RysHor75}
\by S.~S.~Ryshkov, J.~G.~Horv\'ath
\paper An estimate of the radius of a~cylinder imbeddable in every lattice packing of $n$-dimensional unit spheres
\jour Mat. Zametki
\yr 1975
\vol 17
\issue 1
\pages 123--128
\mathnet{http://mi.mathnet.ru/mz7231}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=370373}
\zmath{https://zbmath.org/?q=an:0325.52018}
\transl
\jour Math. Notes
\yr 1975
\vol 17
\issue 1
\pages 72--75
\crossref{https://doi.org/10.1007/BF01093847}


Linking options:
  • http://mi.mathnet.ru/eng/mz7231
  • http://mi.mathnet.ru/eng/mz/v17/i1/p123

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математические заметки Mathematical Notes
    Number of views:
    This page:198
    Full text:69
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020